Alert archive / Michigan / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 59, NWS Grand Rapids, MI
NWS Grand Rapids, MI issued this severe thunderstorm warning at Jul 27, 2012, 3:15 PM EDT for Gratiot County, Michigan. It was in force for 30 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 27, 2012, 3:15 PM EDT (19:15 UTC)
- Expired
- Jul 27, 2012, 3:45 PM EDT
- In force
- 30 min
- Issued by
- NWS Grand Rapids, MI
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Gratiot County, MI
The radar
The Grand Rapids radar (KGRR), 103 km from the middle of the area, began a volume at 19:18 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 27, 3:20 PM EDT | HAIL 1.5 | 1 Se Breckenridge, MI | RAINFALLL OF ONE INCH. WIND EST AT 50 MPH |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 5 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Detroit, MI (KDTX), launched 12:00Z, 7.3 hours before the alert went out and 113 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 542 J/kg
- Mixed-layer CIN
- -19 J/kg
- Mixed-layer LCL
- 553 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- 24 m²/s²
- 0-3 km storm-relative helicity
- 93 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 0.4
The text
As transmitted, in the capitals the NWS used until 2016.
296
WUUS53 KGRR 271915
SVRGRR
MIC057-272000-
/O.NEW.KGRR.SV.W.0059.120727T1915Z-120727T2000Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
315 PM EDT FRI JUL 27 2012
THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN GRATIOT COUNTY IN CENTRAL MICHIGAN...
* UNTIL 400 PM EDT
* AT 309 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING A SEVERE THUNDERSTORM CAPABLE OF PRODUCING LARGE HAIL...
AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 7
MILES NORTHEAST OF ITHACA..AND MOVING EAST AT 15 MPH.
THIS STORM HAS A HISTORY OF PRODUCING GOLF BALL SIZE HAIL.
* LOCATIONS IMPACTED INCLUDE...
LAFAYETTE TWP... WHEELER... BRECKENRIDGE...
LANGPORT... BEEBE... EDGEWOOD...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS CAN PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES
PER HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN.
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF
YOUR HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT
DRIVE INTO AREAS WHERE WATER COVERS THE ROAD.
TORNADOES CAN DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. IF A TORNADO
IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY INSIDE A
STURDY STRUCTURE... SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 4328 8437 4330 8460 4346 8461 4347 8461
4347 8437 4347 8436
TIME...MOT...LOC 1913Z 270DEG 15KT 4337 8447
WIND...HAIL 60MPH 1.00IN
$$
DUKE1 follow-up statement
714
WWUS53 KGRR 271945
SVSGRR
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
345 PM EDT FRI JUL 27 2012
MIC057-271954-
/O.CAN.KGRR.SV.W.0059.000000T0000Z-120727T2000Z/
GRATIOT MI-
345 PM EDT FRI JUL 27 2012
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN GRATIOT COUNTY IS
CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA...HOWEVER HEAVY RAIN IS STILL POSSIBLE ACROSS GRATIOT COUNTY
THROUGH 500 PM.
LAT...LON 4328 8437 4330 8460 4346 8461 4347 8461
4347 8437 4347 8436
TIME...MOT...LOC 1944Z 270DEG 15KT 4337 8429
$$
DUKEWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Grand Rapids, MI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 27, 1:57 PM EDT, 1 hour 18 minutes earlier.
Area forecast discussion, Jul 27, 1:57 PM EDT, 1 hour 18 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GRAND RAPIDS MI 157 PM EDT FRI JUL 27 2012 .SYNOPSIS... ISSUED AT 336 AM EDT FRI JUL 27 2012 LOW PRESSURE WILL MOVE OVER LOWER MICHIGAN TODAY AND GENERATE NUMEROUS SHOWERS AND SCATTERED THUNDERSTORMS. SMALL HAIL MAY ACCOMPANY SOME OF THE STRONGER STORMS. TEMPERATURES WILL TOP OUT IN THE UPPER 70S TO LOWER 80S. RAIN WILL DIMINISH THIS EVENING AS THE LOW MOVES AWAY SETTING THE STAGE FOR A DRY WEEKEND. && .UPDATE... ISSUED AT 1144 AM EDT FRI JUL 27 2012 UPDATED THE FORECAST TO HAVE LIKELY POPS IN ALL AREAS AND MENTION LOCALLY HEAVY RAINFALL. THE UPPER SHORTWAVE RESPONSIBLE FOR THE RAIN CAN CLEARLY BE SEEN AS A TIGHT SWIRL ROTATING SOUTHEAST ACROSS THE LOWER PENINSULA. THE GRR FORECAST AREA WILL BE ON THE SOUTHERN HALF OF THE COMPACT SHORTWAVE WHICH WILL ALLOW BREAKS IN THE CLOUD COVER TO OCCUR AND PROVIDING HEATING. THE HEATING WILL BUILD INSTABILITY AND EXPECT AN INCREASE IN COVERAGE AS WE REACH THE DIURNAL PEAK THIS AFTERNOON AND EVENING...THEREFORE THE UPDATE TO LIKELY POPS AREA WIDE. ADDITIONAL SHOWERS AND STORMS ARE ACTUALLY FORMING UPSTREAM OVER WISCONSIN AND LAKE MICHIGAN IN AN AREA OF CLEARING. MODIFYING THE GRB MORNING SOUNDING TO A T/TD OF 76/69 YIELDS CAPE VALUES OF 2800 J/KG AND LI/S NEAR -9C WITH NO INHIBITION. SO...AREAS THAT CLIMB INTO THE UPPER 70S THIS AFTERNOON IN ZONES OF PARTIAL CLEARING WILL YIELD STRONG INSTABILITY. SEVERE WEATHER IS NOT OUT OF THE REALM OF POSSIBILITIES...WITH FREEZING LEVELS DOWN TO AROUND 11000FT. HAIL IS PROBABLY THREAT 1...WITH WET MICROBURST WINDS AT 2...ESPECIALLY IF WE GET GOOD HEATING IN BREAKS. ALSO...THE STORMS THIS MORNING HAVE BEEN VERY EFFICIENT RAIN PRODUCERS AND WILL CONTINUE TO BE THIS AFTERNOON WITH PWAT VALUES STILL UP AROUND AN INCH AND A HALF. && .SHORT TERM...(TODAY THROUGH SUNDAY) ISSUED AT 336 AM EDT FRI JUL 27 2012 CONCERNS DEAL WITH THE APPROACHING UPPER LOW. LATEST REGIONAL RADAR SHOWS SHOWERS/STORMS CONTINUING TO DEVELOP OVER EASTERN WISCONSIN IN ADVANCE OF THE UPPER LOW THAT SHOWS UP NICELY ON WV IMAGERY OVER NRN WISCONSIN. THIS LOW WILL CONTINUE MOVING TOWARD AND OVER THE CWA TODAY. DECENT INSTABILITY WITH LI/S NEAR -5C COUPLED WITH SHEAR NEAR 35 KTS SUGGESTS THAT A FEW OF THE STORMS COULD BE ON THE STRONG SIDE. CAN/T RULE OUT A SVR STORM EITHER. THIS SYSTEM HAS BEEN PRETTY WELL HANDLED FOR SEVERAL DAYS SO CONFIDENCE IS FAIRLY HIGH THAT WE/LL SEE PCPN TODAY. HAIL IS THE MAIN THREAT GIVEN THE COOLER TEMPS ALOFT ASSOCIATED WITH THE LOW. CLOUD COVER AND PCPN SHOULD HOLD TEMPS IN THE UPPER 70S TO LOWER 80S TODAY. PCPN WILL DIMINISH THIS EVENING AS THE LOW MOVES EAST AND SKIES WILL GRADUALLY CLEAR. WE SHOULD SEE A DRY WEEKEND AS HIGH PRESSURE MOVES OVERHEAD. .LONG TERM...(SUNDAY NIGHT THROUGH THURSDAY) ISSUED AT 336 AM EDT FRI JUL 27 2012 A PERSISTENT NORTHWEST FLOW ALOFT SHOULD KEEP THE REAL HOT AND HUMID AIR FROM RETURNING TO SW LWR MI DURING THE LONG TERM PERIOD. TEMPERATURES WILL AVERAGE ONLY SLIGHTLY ABOVE NORMAL... WITH HIGHS IN THE LOWER TO MID 80S AND LOWS IN THE LOWER TO MID 60S. THE NORTHWEST FLOW ALOFT WILL ALSO SEND OCCASIONAL SHORTWAVE DISTURBANCES THROUGH THE REGION. THESE TROUGHS COULD BRING A FEW BOUTS/ROUNDS OF SCATTERED SHOWERS AND TSTMS NEXT WEEK... BUT THE TIMING/FREQUENCY AND COVERAGE OF PCPN WITH THESE EVENTS IS UNCLEAR AT THIS TIME. NO ORGANIZED OR WIDESPREAD PCPN EVENTS ARE CURRENTLY FORESEEN... AND IT SHOULD BE DRY THE MAJORITY OF THE TIME. UNFORTUNATELY THE UPSHOT TO THIS PATTERN AND ASSOCIATED UNCERTAINTIES IS 20 TO 30 POPS MENTIONED IN ALMOST EACH FCST PERIOD... WHICH IS BASICALLY A CLIMATOLOGY FCST. && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z SATURDAY AFTERNOON) ISSUED AT 157 PM EDT FRI JUL 27 2012 MAIN FOCUS OF THIS SET OF TERMINAL FCSTS IS THE CONVECTION THIS AFTERNOON AND EARLY THIS EVENING. SCATTERED THUNDERSTORMS ARE DEVELOPING ACROSS THE ENTIRE AREA AS AN UPPER WAVE MOVES IN FROM THE NW. COVERAGE IS ENOUGH AROUND THE AREA THAT A TEMPO GROUP WAS INCLUDED IN FOR ALL SITES. CONDITIONS WILL BE VFR WITH SOME TEMPO CONDITIONS LOWERING AS MUCH AS IFR IN SOME OF THE HEAVY DOWNPOURS. SOME SMALL HAIL AND WIND GUSTS TO 40 KNOTS WILL BE POSSIBLE...BUT NOT LIKELY ENOUGH TO INCLUDE YET. THE COVERAGE SHOULD DIMINISH SOME BEGINNING AROUND 22Z AS DAYTIME HEATING STARTS TO WANE. IT WILL BE AT THAT TIME THAT THE BACK EDGE OF ANY PCPN STARTS TO WORK ACROSS THE AREA AS THE WAVE PASSES. PCPN SHOULD END FROM NW TO SE THROUGH 02-03Z. SOME LOWER MVFR TYPE CLOUDS ACROSS UPPER MI AND NRN WI COULD MOVE IN ON THE BACKSIDE FOR A FEW HOURS BEFORE SKIES CLEAR. SOME FOG IS NOT OUT OF THE QUESTION...BUT DRIER AIR AND SOME WIND REMAINING UP WILL LIMIT THE THREAT SOME. WEATHER WILL BE QUIET THEN LATER TONIGHT AND SAT THROUGH 18Z ONLY SOME CU EXPECTED ON SAT. && .MARINE... ISSUED AT 336 AM EDT FRI JUL 27 2012 OFFSHORE WINDS 10 TO 20 KNOTS WILL DEVELOP TODAY KEEPING WAVES IN THE 1 TO 3 FOOT RANGE. && .HYDROLOGY... ISSUED AT 336 AM EDT FRI JUL 27 2012 BASIN AVERAGE QPF WILL GENERALLY BE LESS THAN A TENTH OF AN INCH. && .GRR WATCHES/WARNINGS/ADVISORIES... MI...NONE. LM...NONE. && UPDATE...DUKE SYNOPSIS...93 SHORT TERM...93 LONG TERM...MEADE AVIATION...NJJ HYDROLOGY...93 MARINE...93
Hazardous weather outlook, Jul 27, 11:59 AM EDT, 3 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GRAND RAPIDS MI 1159 AM EDT FRI JUL 27 2012 MIZ037>040-043>046-050>052-056>059-064>067-071>074-280830- MASON-LAKE-OSCEOLA-CLARE-OCEANA-NEWAYGO-MECOSTA-ISABELLA-MUSKEGON- MONTCALM-GRATIOT-OTTAWA-KENT-IONIA-CLINTON-ALLEGAN-BARRY-EATON- INGHAM-VAN BUREN-KALAMAZOO-CALHOUN-JACKSON- 1159 AM EDT FRI JUL 27 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER MICHIGAN. .DAY ONE...THIS AFTERNOON AND TONIGHT SCATTERED THUNDERSTORMS ARE EXPECTED THIS AFTERNOON AND EVENING. ALL STORMS WILL BE CAPABLE OF PRODUCING LOCALLY HEAVY RAINFALL AND CLOUD TO GROUND LIGHTNING STRIKES. THE STRONGER STORMS MAY PRODUCE HAIL UP TO AROUND DIME SIZE AND GUSTY WINDS TO AROUND 50 MPH. STORM MOVEMENT WILL BE TO THE EAST AT 20 MPH. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY A LOW CHANCE OF THUNDERSTORMS EXISTS EACH DAY MONDAY THROUGH THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION SHOULD NOT BE NEEDED TODAY... BUT PLEASE REPORT HAIL SIZE AND WIND GUST SPEEDS IF IMPACTED BY A STRONGER STORM. LMZ844>849-280830- ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI- 1159 AM EDT FRI JUL 27 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER MICHIGAN. .DAY ONE...THIS AFTERNOON AND TONIGHT SCATTERED THUNDERSTORMS ARE EXPECTED THIS AFTERNOON AND EVENING. ALL STORMS WILL BE CAPABLE OF PRODUCING LOCALLY HEAVY RAINFALL AND CLOUD TO WATER LIGHTNING STRIKES. THE STRONGER STORMS MAY PRODUCE HAIL UP TO AROUND DIME SIZE AND GUSTY WINDS TO AROUND 40 KNOTS. STORM MOVEMENT WILL BE TO THE EAST AT 20 MPH. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY WINDS AND WAVES HAZARDOUS TO SMALL CRAFT AND BEACH GOERS COULD DEVELOP SOUTH OF GRAND HAVEN ON SATURDAY... FROM MID AFTERNOON THROUGH EARLY EVENING. WINDS WILL BE FROM THE NORTH. A LOW CHANCE OF THUNDERSTORMS EXISTS EACH DAY MONDAY THROUGH THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION SHOULD NOT BE NEEDED TODAY... BUT PLEASE REPORT HAIL SIZE AND WIND GUST SPEEDS IF IMPACTED BY A STRONGER STORM. MEADE/DUKE
In the hours before
Special weather statement, Jul 27, 2:06 PM EDT, 1 hour 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
206 PM EDT FRI JUL 27 2012
MIZ037>040-043>046-050>052-056>059-271900-
CLARE-CLINTON-GRATIOT-IONIA-ISABELLA-KENT-LAKE-MASON-MECOSTA-
MONTCALM-MUSKEGON-NEWAYGO-OCEANA-OSCEOLA-OTTAWA-
206 PM EDT FRI JUL 27 2012
...SIGNIFICANT WEATHER ADVISORY...
AT 200 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SCATTERED THUNDERSTORMS ACROSS PORTIONS OF SOUTHWEST LOWER
MICHIGAN...GENERALLY FROM INTERSTATE 96 NORTHWARD. THE STORMS WERE
DRIFTING TO THE EAST AND SOUTHEAST AROUND 20 MPH.
THE STRONGER STORMS THROUGH 300 PM WILL BE CAPABLE OF PRODUCING
PENNY SIZE HAIL...WIND GUSTS TO AROUND 50 MPH...FREQUENT CLOUD TO
GROUND LIGHTNING AND TORRENTIAL DOWNPOURS.
LOCATIONS IMPACTED INCLUDE...
WALHALLA... BALDWIN... HOWARD CITY...
LAKEVIEW... SIX LAKES... EDMORE...
ALMA... COMSTOCK PARK... BELMONT...
CANNONSBURG... ADA... CASCADE...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE
OBJECTS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS
TREES. SEEK SHELTER IN A STURDY STRUCTURE IF STORMS APPROACH YOUR
LOCATION.
&&
LAT...LON 4417 8640 4416 8462 4347 8460 4347 8436
4283 8436 4289 8622 4310 8627 4353 8650
4371 8651 4378 8645 4385 8644 4406 8652
TIME...MOT...LOC 1758Z 291DEG 16KT 4313 8556
DUKELocal storm report, Jul 27, 2:32 PM EDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
232 PM EDT FRI JUL 27 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0231 PM HAIL 1 W ALMA 43.38N 84.68W
07/27/2012 M1.25 INCH GRATIOT MI TRAINED SPOTTER
&&
MWALTONLocal storm report, Jul 27, 2:34 PM EDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
234 PM EDT FRI JUL 27 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0234 PM HAIL ALMA 43.38N 84.66W
07/27/2012 E1.75 INCH GRATIOT MI TRAINED SPOTTER
&&
MWALTONLocal storm report, Jul 27, 2:47 PM EDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
247 PM EDT FRI JUL 27 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0247 PM HAIL 1 E ALMA 43.38N 84.64W
07/27/2012 E1.00 INCH GRATIOT MI TRAINED SPOTTER
&&
MWALTONLocal storm report, Jul 27, 2:54 PM EDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
254 PM EDT FRI JUL 27 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0250 PM HAIL EDMORE 43.41N 85.04W
07/27/2012 M1.00 INCH MONTCALM MI TRAINED SPOTTER
&&
MWALTONSpecial weather statement, Jul 27, 3:09 PM EDT, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
309 PM EDT FRI JUL 27 2012
MIZ057-058-272015-
IONIA-KENT-
309 PM EDT FRI JUL 27 2012
...SIGNIFICANT WEATHER ADVISORY...
AT 305 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR LOWELL...MOVING EAST AT 25 MPH.
NICKEL SIZE HAIL...WIND GUSTS TO 50 MPH...FREQUENT CLOUD TO
GROUND LIGHTNING...TORRENTIAL DOWNPOURS ARE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
SARANAC... LAKE ODESSA... CLARKSVILLE...
ORLEANS... BERLIN CENTER... BERLIN CENTER...
IONIA... MUIR... LYONS...
HUBBARDSTON... PORTLAND... PEWAMO...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE
OBJECTS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS
TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS
PASSED.
&&
LAT...LON 4277 8484 4277 8489 4287 8551 4310 8546
4310 8483
TIME...MOT...LOC 1908Z 281DEG 21KT 4298 8527
DUKEThe office that day
Everything else NWS Grand Rapids, MI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 27, 1:03 PM EDT | Special Weather Statement | GRR | Ottawa | 57 min |
| Jul 27, 1:26 PM EDT | Special Weather Statement | GRR | Lake | 64 min |
| Jul 27, 2:06 PM EDT | Special Weather Statement | GRR | Clare, Clinton, Gratiot, Ionia, Isabella, Kent and 9 more | 54 min |
| Jul 27, 2:20 PM EDT | Severe Thunderstorm Warning | GRR | Gratiot | 55 min |
| Jul 27, 2:21 PM EDT | Severe Thunderstorm Warning | GRR | Montcalm | 54 min |
| Jul 27, 2:53 PM EDT | Special Marine Warning | GRR | 82 min | |
| Jul 27, 3:09 PM EDT | Special Weather Statement | GRR | Ionia | 66 min |
| Jul 27, 4:06 PM EDT | Special Weather Statement | GRR | Clinton | 54 min |
Nearby
Severe Thunderstorm Warnings in Michigan, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.